# SDR AALA20120713012

- Difficulty date: June 12, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N620AA
- Make and model: Boeing 757223
- Aircraft serial: 24578
- Aircraft time: 68,561 hours, 24,357 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBOARD LEADING EDGE NOSE SKIN.  REMOVED CORRODED AREA AT SKIN AND INSTALLED DOUBLER PER AARD 57-43-00-1.
